# SDR FDEA202509051645

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,658 hours, 19,302 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA716629
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SHEAR TIE AT STA 1801 AND LONGERONS 37-39.   REMOVED AND REPLACED THE SHEAR TIE AT STATION 1801 AND LONGERONS 37-39 IN REF   TO SRM 51-33-01-0G
